# SDR TSAA0852022

- Difficulty date: July 17, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 63,506 hours, 57,868 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Cable
- Condition: Unsecure
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 956:  AFT CARGO DOOR LIGHT ILLUMINATED AFTER TAKEOFF.  RETURNED TO BASE.  RE-SECURED DOOR CABLE AND TARGET.  OPS CHECK ON GROUND OK.  (S)
